# SDR ASAA9710030

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 57 - PRIOR TO FLIGHT THE EMERGENCY EXIT TRACK LIGHTS ON SEAT PALLET NR 1 WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (M)
